# SDR YENA2024041700636

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 31,156 hours, 21,073 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2534, PBI-DCA. ' LG NO DISPATCH ON LDG; INTERRIGATED CMC  AND FOUND NLG DOWNLOCK  2 SHOWS OPEN ALL TIMES. FAULT CODE  32612206PSS. REMOVED AND REPLACED  NO 2 NLG DOWNLOCK SENSOR  ALL GOOD  ALL WORK FIM  32 61 00 810 885 A.'
